Show simple item record

dc.contributor.authorMuatjetjeja, Ben
dc.contributor.authorKhalique, Chaudry Masood
dc.identifier.citationMuatjetjeja, B. & Khalique, C.M. 2015. Symmetry analysis and conservation laws for a coupled (2 + 1)-dimensional hyperbolic system. Communications In Nonlinear Science And Numerical Simulation, 22:1252-1262. []
dc.identifier.issn1878-7274 (Online)
dc.description.abstractThis paper aims to perform Lie symmetry analysis and Noether symmetry classification of a coupled (2 + 1)-dimensional hyperbolic system. In the Lie analysis, the principal Lie algebra which is six dimensional extends in thirteen cases. It is further shown that four main cases arise in the Noether classification with respect to the standard Lagrangian. Moreover, conservation laws are established for the cases which admit Noether point symmetries.
dc.subjectLie symmetries
dc.subjectNoether operators
dc.subjectConservation laws
dc.subjectCoupled (2 + 1)-dimensional hyperbolic system
dc.subjectGauge function
dc.titleSymmetry analysis and conservation laws for a coupled (2 + 1)-dimensional hyperbolic system
dc.contributor.researchID20559860 - Khalique, Chaudry Masood
dc.contributor.researchID16553926 - Muatjetjeja, Ben

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record